Lancaster EPrints

Faces of diameter two on the Hamiltonian cycle polytope

Tijssen, G A and Teunter, R H and Sierksma, G (1995) Faces of diameter two on the Hamiltonian cycle polytope. Operations Research Letters, 18 (2). pp. 59-64. ISSN 0167-6377

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Operations Research Letters
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44105
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44105

Actions (login required)

View Item